# SDR 04019303

- Difficulty date: January 29, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- Aircraft time: 24,798 hours, 24,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK THE ANGLE BRACKET AT STATION 4, 7 O`CLOCK POSITION WAS FOUND CRACKED.  A NEW BRACKET WAS INSTALLED.  AIRCRAFT WAS RELEASED FOR SERVICE UPON INSPECTION COMPLETION.
